Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1421. P. J. Cameron, G. R. Omidi and B. Tayfeh-Rezaie,
    3-designs from PGL(2,q),
    The Electronic Journal of Combinatorics 13(2006), #R50  [abstract]   
     
    1422. M. Behboodi,
    On weakly prime radical of modules and semi-compatible modules,
    Acta Math. Hungar. 113(2006), 243-254  [abstract]   
     
    1423. M. Behboodi,
    A generalization of the classical Krull dimension for modules,
    J. Algebra 305(2006), 1128-1148  [abstract]   
     
    1424. D. Rostamy Varnoos Fadrani,
    A new aspect for choosing collocation points for solving biharmonic equations,
    Appl. Math. Comput. 181(2006), 1112-1119   [abstract]   
     
    1425. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    On sums of two rational cubes,
    Indian J. Pure Appl. Math. 36(2006), 707-717  [abstract]   
     
    1426. J. Asadollahi and Sh. Salarian,
    On the annihilation of local cohomology modules,
    J. Math. Kyoto Univ. 46(2006), 357-365  [abstract]   
     
    1427. A. Razani,
    A fixed point theorem in the Menger probabilistic metric space,
    New Zealand J. Math. 35(2006), 109-114  [abstract]   
     
    1428. M. B. Ghaemi and A. Razani,
    Fixed and periodic points in the probabilistic normed and metric spaces,
    Chaos, Solitons and Fractals 28(2006), 1181-1187  [abstract]   
     
    1429. Sh. Salarian and S. Yassemi (Joint with S. Sather-Wagstaff),
    Characterizing local rings via homological dimensions and regular sequences,
    J. Pure Appl. Algebra 207(2006), 99-108   [abstract]   
     
    1430. Kh. Hessami Pilehrood and T. Hessami Pilehrood (Joint with W. Zudilin),
    Irrationality of certain numbers that contain values of the di- and trilogarithm,
    Math. Z. 254(2006), 299-313  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.